I've been on klonopin for 6 months now. It helps with frame rate problems in high doses (over 4mg/day) but i have never wanted to go so high. It also have helped me greatly with the visual snow and basicly reduced all my visual problems.
But in November i started to devolop tolerance so i have quit the klonopin after 6 months on 2mg/daily.
So now i'm on Lamictal 450mg/day that greatly reduces my visual snow,BFEP and negative afterimages. I will increase my dose soon and see if more positive things happends. But i still have much problems with frame rate problems, positive afterimages and tracers.
So now i'm thinking of adding medications to my Lamictal such as Sinemet and Tegretol. I've heard good things about Sinemet when it comes to positive afterimages, tracers and also that it makes the vision much smoother. I've heard some good things about Tegretol too.
Somebody that have tried this medications and had good results? I would verry much apreciate some help regarding this because it's a big problem for me.
Few days ago I tried Mucuna Pruriens, 400 mg pills 1 a day for 3 days. Day second and third I was getting more spaced out, didnt really absorb what I was reading or listening. Haven't noticed any benefits. Visual reaction time acutally decreased little bit. After images might had been longer too (they still are I think) After day 3 I stopped it because I felt its going in a bad direction. Had 5 days while being off it and I felt terrible.. something like when I took mushrooms around year ago and it made my HPPD skyrocket. Since the next day and every day after I knew I am in big trobule. Now I feel sliightly similar ( you just know when the "HPPD hangover" after taking something doesnt go away for few days, that its there to stay for longer)..
Mucuna also increased the stinging feeling inside my head and as well it increased the "tremour" that can be kind of felt in my head too and in my eyes/face muscles.
I was sure it was DMT trace content in Mucuna that made my symptoms worse (as I felt little similar like after mushrooms in terms of difficulty in thinking after taking them.
Yesterday I had a visit with my doctor, Rafel Higashi. I asked him to prescribe me Sinemet. I thought it will be better to try again to get some benefits of L-dopa in pure form this time. I am taking 1/4 of a 250/25 dose of sinemet a day. Well its second day im taking it and I start to feel aggitated again, spaced out, the stinging feeling appeared today and I am affraid that the situation will repeat. Also there is no benefits. Maybe it is going to get worse tomorrow and once I decide to stop it - again the decreased visual reaction time, afterimages, trailing and difficulty in thinking will persist. ( I must add that after stoping Mucuna I already had some suicidal thoughts everyday - It felt like all the months/weeks of the healing process that might have taken place, although I don't really feel like it, got ruined by the trial with Mucuna). I just have some standards for my life and for bearing the pain associated it. I keep telling myself if it gets a tiny bit worse, it will tip the scale and I might not be able to bear it no more and finish with myself.
I think I am sensitive to a lot of things. What I took before that increased the stinging feeling in my head were flunarizinium, lamotrigine or even Lion's Mane. It is always accompanied by a cognition decline, spaciness etc. I stopped taking all of them after 2-3 days, cause it was just getting worse and worse. Although Funarizinium, lamotrigine and lion's mane didnt leave any longterm bad effects.
You feel where I am coming from? It somehow seems to worsen my hppd long-term. I mean maybe it would go back to normal after 2-3 weeks, but we don't know that. I get this bad feeling about it. Im sure some of you had it too after taking some recreational drugs, you just know its not going to get as good as it was.
I am affraid maybe agonising of the dopamine receptors somehow will downregulate them or something and worsen my hppd?
But then again. They say some drugs you have to keep taking for the sideeffects to subside and for the benefits to appear.
Could that be the case with sinemet???
ok so I'm pretty new to HPPD, I've only had it for a couple of weeks and let me just start out by saying that i am SO thankful to this site, it was the best feeling just to realize that I'm not the only one.
my question is with HPPD, is my psychedelic journey of mind expansion and finding of ones inner self over?
my symptoms as of now are not unbelievably horrible: intensified contrast, occasional Floatie. the only ones that are bad is my sensitivity to light and blurred vision. I have a doctors appointment set up this week to see if i can get on Sinemet (BTW is there anything i need to know about talking to my doctor about trying to get drugs for our condition?)
Ive only been using psychedelics for a couple of months and i feel like its all being taken away from me very abruptly. I have stopped doing everything, including weed, since my symptoms developed and I'm not hinting about starting up at least a couple weeks after i start doing Sinemet if i can get a prescription for it, just to see how that helps.
Can i never do LSD again? or Shrooms?Ive always wanted to try DMT, and i know that if i ever get my hands on it, curiosity will prevail and i will try it but she is an exemption to the rule.
I was thinking that drugs that work differently on your system would be okay because they wouldn't effect our condition like Datura which works by blocking the neurotransmitter acetylcholine(don't talk about the dangers of Datura, i know it is dangerous, i was just using it as an example)